Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 83, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 23, 2020, 3:18 AM EDT. It took effect at Oct 23, 2020, 8:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2020, 3:18 AM EDT (07:18 UTC)
- In effect from
- Oct 23, 2020, 8:00 PM EDT
- Expired
- Oct 24, 2020, 3:38 PM EDT
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
050 WHUS71 KCLE 230718 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 318 AM EDT Fri Oct 23 2020 LEZ142>149-231930- /O.NEW.KCLE.SC.Y.0083.201024T0000Z-201024T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 318 AM EDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 5 feet expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...From 8 PM this evening to 5 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
6 follow-up statements
708 WHUS71 KCLE 231628 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1228 PM EDT Fri Oct 23 2020 LEZ142>149-240030- /O.CON.KCLE.SC.Y.0083.201024T0000Z-201024T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1228 PM EDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots and waves 2 to 5 feet expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...From 8 PM this evening to 5 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
973 WHUS71 KCLE 231935 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 335 PM EDT Fri Oct 23 2020 LEZ142>149-240345- /O.CON.KCLE.SC.Y.0083.201024T0000Z-201024T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 335 PM EDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...From 8 PM this evening to 5 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
982 WHUS71 KCLE 240223 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1023 PM EDT Fri Oct 23 2020 LEZ142>149-241030- /O.CON.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1023 PM EDT Fri Oct 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...Until 5 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
918 WHUS71 KCLE 240745 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 345 AM EDT Sat Oct 24 2020 LEZ142>149-241545- /O.CON.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 345 AM EDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...North winds 10 to 20 knots with gusts up to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay OH to Ripley NY. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
975 WHUS71 KCLE 241358 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 958 AM EDT Sat Oct 24 2020 LEZ142-143-241500- /O.CAN.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 958 AM EDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... North winds over the western basin have diminished to 5 to 15 knots this morning and waves have subsided to 1 to 3 feet. Waves will continue to subside during the day and therefore the Small Craft Advisory has been cancelled. $$ LEZ144>149-242100- /O.CON.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 958 AM EDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...North winds 5 to 15 knots with gusts up to 20 knots and waves 2 to 5 feet. * WHERE...The nearshore waters of Lake Erie from the Islands OH to Ripley NY. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
947 WHUS71 KCLE 241938 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 338 PM EDT Sat Oct 24 2020 LEZ144>149-242045- /O.CAN.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 338 PM EDT Sat Oct 24 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... North winds over the lake have diminished to 5 to 15 knots and waves have subsided to 1 to 3 feet. Therefore, the Small Craft Advisory has been cancelled. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 1:35 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Oct 23, 1:35 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 135 AM EDT Fri Oct 23 2020 .SYNOPSIS... Low pressure over eastern Iowa will move northeast across the central Great Lakes by Friday evening. The low will force a cold front east across the region Friday afternoon and evening. A ridge of high pressure will build southeast out of Alberta, Canada over the weekend into the Great Lakes region. The high pressure will move east of the area to Maine by Sunday night allowing a warm front to lift north across the region. && .NEAR TERM /THROUGH TODAY/... Some fog is developing across portions of NW PA. So far it is mostly in the valleys. However it appears some fog may be trying to build down the lakeshore from NY. Will will continue to monitor this but believe winds will increase enough over the next couple hours to dissipate the fog. Winds should stay up overnight so expect lows to remain unseasonably warm. Most locations will range from the upper 50's to lower 60s. Models still trending toward broad sweeping upper level trough across the lower 48 states during the early parts of this forecast period. Amplification of the upper level trough will take place along the West Coast and then dive into the central United States through Friday. Latest indications are that the trough will dig a bit deeper into the Plains states before moving east toward our area. As this trough passes over the Mississippi Valley region and trends toward becoming negatively tilted by Friday afternoon, the surface low pressure system will lift northeast through the eastern Great Lakes to near Quebec. The surface low will slow in forward motion Friday as it deepens in the inverted trough axis before eventually lifting northeast. A trailing cold front will slide east into the area Friday afternoon and evening. Latest updated SPC guidance indicates the marginal risk for severe thunderstorms has advanced further east to cover much of the Ohio forecast area. The wind threat has also been pushed east as well but tornado threat remains unchanged in the extreme southwest portion of the area. Will need to monitor radar trends tomorrow for the threat for severe weather. Precipitable water values around 1.5 inch expected at time of frontal passage and any storms are expected to be progressive and not stall based on upper level wind flow. So, with that in mind, storm total precipitation will range from one third to two thirds of an inch of rain tomorrow and limit flood threat for now. Strong warm air advection will take place across the area through the passage of the cold front tomorrow afternoon/evening. Temperatures return to the middle and upper 70s across the area for tomorrow. After cold frontal passage occurs, cold air advection will develop and temperatures will drop back into the 40s across the area Friday night. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... High pressure will begin to build into the region from the northwest on Saturday. This will usher cooler, drier air into the region. North to northeasterly flow should keep lake effect clouds locked in along the lakeshore Saturday. Looks like the air will be too dry for any lake effect precipitation. Locations to the south of the lakeshore could see some clearing Saturday afternoon or evening. The high will begin exiting to the northeast of the area on Sunday and a warm front will lift towards the region from the mid- Mississippi Valley as low pressure moves into the southern Plains. The front should move north into through our area Sunday night and will be followed by return flow from the Gulf of Mexico. Rain chances will increase from the evening through the overnight hours. Weekend highs temperatures will generally be in the 50s, with overnight lows falling into the 30s on Saturday night and the 40s on Sunday night. A few spots in the far southern part of the CWA could hit 60 degrees on Sunday afternoon. && .LONG TERM /MONDAY THROUGH THURSDAY/... A tumultuous weather pattern will develop for the first half of next week as a frontal boundary potentially becomes nearly stationary just to the south of the forecast area beginning Monday night and multiple waves of low pressure move across our area. Periods of rain will be likely Monday through Wednesday and thunderstorms could develop on Monday. Return flow from the Gulf of Mexico will provide plenty of humid air and precipitable water values will be near or slightly above an inch, which is nearly double the average for this time of year. As a result, rain may be heavy at times and there may be potential for localized flooding. The northwestern part of our area will be in the cold sector Wednesday as the front begins to drift southeast and early-morning temps may be cold enough for a bit of non-accumulating snowflakes to mix with any rain showers that develop. The front should drift southeast away from our area by Wednesday afternoon or evening and drier weather will likely develop Wednesday evening as flow shifts to the west or northwest. Models diverge on Thursday, but showers could linger into Thursday as strong cold front potentially approaches from the northwest. Abundant cloud cover will keep high temperatures in the 50s through Thursday, with lows in the 40s early Monday and Tuesday. Lows will likely drop into the 30s and 40s Wednesday morning, with widespread low temperatures in the 30s expected Thursday morning. && .AVIATION /06Z Friday THROUGH Tuesday/... VFR across the TAF sites this morning with deteriorating conditions to MVFR and possibly IFR at times near the end of the TAF period. A strong cold front will pass east across the area later this afternoon and evening with thunderstorms likely along the front. Have thunder mention at all sites except ERI due to uncertainty on how well the line can hold together through the evening. TSRA chances and MVFR ceilings/vsbys begin at 21Z at TOL/FDY, progressing east through the afternoon and evening hours across the rest of the TAF sites. Higher gusts near 40 knots may be possible in any stronger thunderstorms that impact any of the TAF sites. Some residual rain showers with lower MVFR/IFR vsbys may be possible at TAF sites along the lakeshore like CLE/ERI. Winds mostly out of the south this morning, around 10 knots. Winds will gradually increase through the late morning and early afternoon, but remain southerly, to the 15 to 20 knot range with gusts of 20 to 25 knots possible. As the cold front moves east across the area later today, winds will shift to the west, then northwest and north and remain elevated in the 10 to 15 knot range. Outlook...Non-VFR possible in lake effect rain showers at CLE/CAK/YNG/ERI Saturday afternoon and evening. Non-VFR will return Sunday night through Monday night and again on Tuesday.afternoon. && .MARINE... A warm front will lift north across the lake through this evening, which will shift winds from easterly to southerly and the southerly winds will increase to 15 to 20 knots on the lake. A cold front will move east across the lake Friday evening and winds will become northwesterly and remain at 15 to 20 knots. Still looks like a Small Craft Advisory will likely be needed Friday night into Saturday morning. High pressure will build over the Great Lakes Saturday into Sunday. A warm front will enter the lower Great Lakes Sunday night into Monday, followed by a cold front late Monday. High pressure will build into the Great Lakes from the southwest on Tuesday. Winds will gradually veer from easterly to northwesterly Sunday through Tuesday and will generally remain below 15 knots. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Lombardy NEAR TERM...Lombardy/MM SHORT TERM...Maines LONG TERM...Maines AVIATION...Kahn MARINE...Maines
Hazardous weather outlook, Oct 22, 3:41 PM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 341 PM EDT Thu Oct 22 2020 OHZ003-006>014-017>022-027>032-036>038-047-089-231945- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot- Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore- 341 PM EDT Thu Oct 22 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms will accompany a cold front Friday afternoon into Friday evening. A few of the stronger thunderstorms may approach severe limits with wind gusts to 60 mph the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ023-033-PAZ001>003-231945- Trumbull-Mahoning-Northern Erie-Southern Erie-Crawford- 341 PM EDT Thu Oct 22 2020 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-149-169-231945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Conneaut OH to Ripley NY- 341 PM EDT Thu Oct 22 2020 This Hazardous Weather Outlook is for central Lake Erie and eastern Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>148-162>168-231945- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- 341 PM EDT Thu Oct 22 2020 This Hazardous Weather Outlook is for central Lake Erie and western Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms will accompany a cold front Friday afternoon into Friday evening. A few of the stronger thunderstorms may approach severe limits with wind gusts to 60 mph the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 2:28 PM EDT | Special Weather Statement | CLE | Sandusky | 62 min |
| Oct 23, 3:00 PM EDT | Special Weather Statement | CLE | Seneca | 45 min |
| Oct 23, 3:23 PM EDT | Special Weather Statement | CLE | Erie | 37 min |
| Oct 23, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 26 min |
| Oct 23, 3:32 PM EDT | Special Marine Warning | CLE | 50 min | |
| Oct 23, 4:25 PM EDT | Special Weather Statement | CLE | Knox | 35 min |
| Oct 23, 4:31 PM EDT | Special Weather Statement | CLE | Lucas | 29 min |
| Oct 23, 4:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Oct 23, 4:40 PM EDT | Special Weather Statement | CLE | Wood | 35 min |
| Oct 23, 4:58 PM EDT | Special Weather Statement | CLE | Lucas, Ottawa | 47 min |
| Oct 23, 5:03 PM EDT | Special Weather Statement | CLE | Hancock, Wood | 42 min |
| Oct 23, 5:05 PM EDT | Special Weather Statement | CLE | Ashland | 25 min |
| Oct 23, 5:05 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 40 min |
| Oct 23, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood, Wyandot | 52 min |
| Oct 23, 5:19 PM EDT | Special Marine Warning | CLE | 86 min | |
| Oct 23, 5:39 PM EDT | Special Weather Statement | CLE | Medina | 51 min |
| Oct 23, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 34 min |
| Oct 23, 5:43 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 23, 5:52 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 53 min |
| Oct 23, 6:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 35 min |
| Oct 23, 6:14 PM EDT | Special Weather Statement | CLE | Lorain | 31 min |
| Oct 23, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 26 min |
| Oct 23, 6:24 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 23, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 48 min |
| Oct 23, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 15 min |
| Oct 23, 7:05 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 40 min |
| Oct 23, 7:08 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 52 min |
| Oct 23, 7:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 32 min |
| Oct 23, 7:45 PM EDT | Special Weather Statement | CLE | Richland | 45 min |
| Oct 23, 7:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 39 min |
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.